Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Cramps, numbness in leg, little bleeding, light headedness, negative pregnancy test

I have had a weird period since may. I always menstrate the 25 of every month. In may when I was due for my period, I started bleeding on the 22. I had awful cramps I had to take a pain pill to help ease the pain. I had very light bleeding for about 2 days. Then it stopped. June 26 I started bleeding, but had the same weird period, very light bleeding but with no pain. July 20 I started bleeding. I had no cramps but a light pink blood when I would go to the bathroom. It went on or about 3 days then completely stopped. On the 25 I started bleeding again. But it was still very light. On the 28 I got those horrible cramps again and a numbness running down my right leg. As of today there is still cramping but very little blood. My symptoms are: bleeding, lower belly pains, lower back pains, urinating a lot, light headed feeling, fever and constipation . These are not normal signs for me. I ve taken pregnancy tests and all have came back negative. The last one I took was the 1st week in July.
Asked On : Sat, 4 Aug 2012
Answers:  0 Views:  107 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor